Extreme contractions on certain function spaces

A. Iwanik

Colloquium Mathematicae (1978)

  • Volume: 40, Issue: 1, page 147-153
  • ISSN: 0010-1354

How to cite

top

A. Iwanik. "Extreme contractions on certain function spaces." Colloquium Mathematicae 40.1 (1978): 147-153. <http://eudml.org/doc/265600>.

@article{A1978,
author = {A. Iwanik},
journal = {Colloquium Mathematicae},
keywords = {Function Spaces; Extreme Operators; Al-Space; Stonian Space; Nonsingular Transrofmation; Extreme Points; Extreme Contractions; Krein-Milman Type Theorems},
language = {eng},
number = {1},
pages = {147-153},
title = {Extreme contractions on certain function spaces},
url = {http://eudml.org/doc/265600},
volume = {40},
year = {1978},
}

TY - JOUR
AU - A. Iwanik
TI - Extreme contractions on certain function spaces
JO - Colloquium Mathematicae
PY - 1978
VL - 40
IS - 1
SP - 147
EP - 153
LA - eng
KW - Function Spaces; Extreme Operators; Al-Space; Stonian Space; Nonsingular Transrofmation; Extreme Points; Extreme Contractions; Krein-Milman Type Theorems
UR - http://eudml.org/doc/265600
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.